Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 199, NWS Tulsa, OK

May 29, 2015Cherokee County, Mayes County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 29, 2015, 2:25 PM CDT for Cherokee County, Mayes County, Wagoner County, Oklahoma. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2015, 2:25 PM CDT (19:25 UTC)
Expired
May 29, 2015, 2:38 PM CDT
In force
13 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cherokee County, OK, Mayes County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 43 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 2:09 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 535 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
535 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

641 
WUUS54 KTSA 291925
SVRTSA
OKC021-097-145-292015-
/O.NEW.KTSA.SV.W.0199.150529T1925Z-150529T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
225 PM CDT FRI MAY 29 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHEASTERN MAYES COUNTY IN NORTHEAST OKLAHOMA...
  EAST CENTRAL WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 315 PM CDT

* AT 223 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHEAST OF CHOUTEAU TO SEQUOYAH STATE
  PARK...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...MURPHY...LOCUST GROVE...
  LOST CITY...PEGGS AND ROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN 
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. TORADNO WATCH IS IN 
EFFECT UNTIL 7 PM. 

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3617 9501 3616 9501 3600 9500 3593 9530
      3612 9532 3632 9501
TIME...MOT...LOC 1924Z 236DEG 24KT 3611 9528 3594 9527

HAIL...<.75IN
WIND...60MPH

$$
1 follow-up statement
238 
WWUS54 KTSA 291938
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
238 PM CDT FRI MAY 29 2015

OKC021-097-145-291948-
/O.CAN.KTSA.SV.W.0199.000000T0000Z-150529T2015Z/
CHEROKEE OK-MAYES OK-WAGONER OK-
238 PM CDT FRI MAY 29 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WAGONER...
SOUTHEASTERN MAYES AND NORTHWESTERN CHEROKEE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

SEVERE THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN 
EFFECT UNTIL 7 PM!

LAT...LON 3617 9501 3616 9501 3600 9500 3593 9530
      3612 9532 3632 9501
TIME...MOT...LOC 1938Z 236DEG 24KT 3616 9518 3599 9517

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 12:29 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, May 29, 12:29 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1229 PM CDT FRI MAY 29 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
WHILE BRIEF VFR CONDITIONS MAY OCCUR...MVFR TO IFR CIGS AND VSBYS WILL
PREVAIL FOR MUCH OF THE TAF PERIOD AS RA/TSRA CHANCES CONTINUE
AHEAD OF A SFC COLD FRONT THAT WILL CLEAR THE AREA OVERNIGHT. LATE
IN THE PERIOD...POST FRONTAL RAIN CHANCES DIMINISH FROM WEST TO
EAST...BUT MVFR CIGS AND PERIODS OF MVFR VSBYS IS LIGHT FOG ARE
EXPECTED AFTER 12Z.

&&

.PREV DISCUSSION... /ISSUED 1046 AM CDT FRI MAY 29 2015/

DISCUSSION...
AREAS OF RAIN AND ISOLATED/ SCATTERED THUNDER CONTINUE ACROSS THE
AREA THIS MORNING. RAIN CHANCES WILL REMAIN HIGH THROUGH TONIGHT
AS THE AREA REMAINS AHEAD OF THE MAIN SURFACE BOUNDARY. AS THAT FEATURE
MOVES THROUGH THE AREA OVERNIGHT AND TOMORROW...RAIN CHANCES WILL
LESSEN SIGNIFICANTLY FROM WEST TO EAST. MADE SOME ADJUSTMENTS TO
POPS...AND WILL KEEP THE HIGHEST CHANCES ACROSS THE WESTERN ZONES WERE
RAIN REMAINS ONGOING AND HAS STARTED TO SHOW A SLIGHT INCREASE IN
AREAL COVERAGE. DESPITE RELAXED RAINFALL RATES WITH MOST OF THE
ONGOING ACTIVITY IN THE SHORT TERM...LOCALLY HEAVY RAINFALL/FLASH FLOOD
POTENTIAL REMAINS IN PLACE ACROSS THE AREA...ESPECIALLY TONIGHT
AS FORCING ALONG THE FRONT INCREASES. THEREFORE...THE FLASH FLOOD
WATCH CONFIGURATION AND EXPIRATION TIME WILL BE LEFT AS IS. HAVE
LOWERED TEMPERATURES A FEW DEGREES BASED ON RADAR AND SATELLITE
TRENDS. REMAINING ELEMENTS LEFT AS THEY ARE.

UPDATED ZFP/PFM/AFM/FRESHENED FFA OUT SHORTLY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...23
Hazardous weather outlook, May 29, 1:58 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
158 PM CDT FRI MAY 29 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
158 PM CDT FRI MAY 29 2015

...SEVERE WEATHER AND FLOODING THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
        RISK...LIMITED.
 	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
 	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA..AREA...EASTERN OKLAHOMA THIS AFTERNOON...THREAT EXPANDS
        EAST THIS AFTERNOON..AND INTO WEST CENTRAL AND NORTHWEST
        ARKANSAS BY THIS EVENING.

	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA THIS AFTERNOON...THREAT EXPANDS
        EAST THIS AFTERNOON...AND INTO WEST CENTRAL AND NORTHWEST
        ARKANSAS BY THIS EVENING.

        ONSET...ONGOING.

DISCUSSION...

INCREASED WIND SHEAR IN THE LOWEST LEVELS WILL RESULT IN A LIMITED
TORNADO AND SEVERE WIND RISK THIS AFTERNOON AND EVENING ACROSS PARTS
OF EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. AREAS
ALONG AND EAST OF HIGHWAY 69 WILL RISK FOR ISOLATED TORNADOES AND
SEVERE STRAIGHT LINE WINDS TO 60 MILES AN HOUR THIS AFTERNOON. THE
SEVERE RISKS WILL INCREASE LATER THIS AFTERNOON AND INTO THE EVENING
ACROSS WEST CENTRAL...AND NORTHWEST ARKANSAS.

INCREASING AREAL COVERAGE OF RAIN OCCURRING THIS AFTERNOON
ACROSS EASTERN OKLAHOMA AND HAS RESULTED IN ADDITIONAL FLOODING
ACROSS PARTS OF NORTHEAST OKLAHOMA. THIS ACTIVITY WILL IMPACT WEST
CENTRAL AND NORTHWEST ARKANSAS BY THIS EVENING...AND CONTINUE INTO
TONIGHT. THEREFORE...THE RISK FOR LOCALLY HEAVY RAINFALL AND
FLOODING WILL CONTINUE ACROSS THOSE AREAS OVERNIGHT AS THE RAIN AXIS
MOVES EAST. AREAL FLOODING NEAR THE MAIN STEM RIVERS AND LAKES WILL
BE MAINTAINED AS WELL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER
ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A QUIETER UPPER LEVEL PATTERN WILL BEGIN TO TAKE SHAPE OVER THE
WEEKEND AND INTO NEXT WEEK...RESULTING IN MUCH DRIER CONDITIONS
COMPARED TO WHAT WAS OBSERVED DURING THE MONTH OF MAY. ONLY LOW
THUNDERSTORM CHANCES ARE IN THE FORECAST FOR PARTS OF THE AREA
THROUGH NEXT WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
PLEASE NOTE THAT AREAL FLOODING WILL LIKELY CONTINUE INTO NEXT
WEEK...ESPECIALLY IN AREAS WHERE AREA LAKES AND ARE NEAR OR OVER FULL
CAPACITY...AND RIVERS THAT HAVE BEEN IN A PROLONGED PERIOD OF AT
LEAST MODERATE FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 29, 10:58 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1058 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 W EUFAULA             35.29N 95.67W
05/29/2015  M3.27 INCH       MCINTOSH           OK   MESONET

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       FAYETTEVILLE            36.06N 94.16W
05/29/2015  M2.23 INCH       WASHINGTON         AR   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       10 NNW VINITA           36.77N 95.22W
05/29/2015  M2.16 INCH       CRAIG              OK   TRAINED SPOTTER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       4 NNE HARTSHORNE        34.90N 95.53W
05/29/2015  M4.02 INCH       PITTSBURG          OK   TRAINED SPOTTER

            24 HOUR TOTAL. COCORAHS.

&&

AEJ
Local storm report, May 29, 12:34 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1234 PM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      3 S BIXBY               35.90N 95.88W
05/29/2015                   TULSA              OK   TRAINED SPOTTER

            WATER CROSSING MINGO ROAD BETWEEN 171ST AND 191ST.

&&

KAH
Local storm report, May 29, 1:25 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
125 PM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     FLASH FLOOD      1 W CLAREMORE           36.31N 95.63W
05/29/2015                   ROGERS             OK   PUBLIC

            STREET FLOODING WEST OF LYNN RIGGS BLVD AND SOUTH OF
            HIGHWAY 88. PHOTO RECEIVED ON SOCIAL MEDIA.

&&

KAH
Special weather statement, May 29, 1:27 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 PM CDT FRI MAY 29 2015

OKZ070-072-074-291900-
HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
127 PM CDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHERN HASKELL

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH

AT 127 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF WHITEFIELD...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...STIGLER...WHITEFIELD...VIAN...
GORE...BRIARTOWN AND WEBBERS FALLS.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3563 9522 3552 9489 3519 9517 3520 9527
TIME...MOT...LOC 1827Z 207DEG 25KT 3529 9519
Local storm report, May 29, 2:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
224 PM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     FLASH FLOOD      PRYOR                   36.31N 95.32W
05/29/2015                   MAYES              OK   EMERGENCY MNGR

            SIGNIFICANT STREET FLOODING IN AND NEAR PRYOR. WATER
            RESCUES ONGOING IN TOWN.

0223 PM     FLASH FLOOD      SALINA                  36.29N 95.15W
05/29/2015                   MAYES              OK   EMERGENCY MNGR

            SIGNIFICANT STREET FLOODING IN SALINA.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 9:04 PM CDTRiver Flood AdvisoryTSAPushmataha12 hr
May 29, 12:16 AM CDTAreal Flood AdvisoryTSAChoctaw, Haskell, Latimer, Pittsburg, Pushmataha3 hr
May 29, 3:55 AM CDTAreal Flood AdvisoryTSAChoctaw, Pushmataha95 min
May 29, 8:20 AM CDTRiver Flood AdvisoryTSACherokee4 days
May 29, 8:41 AM CDTRiver Flood WarningTSAPushmataha54 hr
May 29, 11:31 AM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee, Osage, Tulsa, Washington6 hr
May 29, 12:08 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Nowata, Okmulgee, Rogers, Tulsa and 1 more6 hr
May 29, 1:25 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Craig, Delaware, Mayes, Muskogee and 3 more3 hr
May 29, 1:27 PM CDTSpecial Weather StatementTSAHaskell33 min
May 29, 1:32 PM CDTSevere Thunderstorm WarningTSAMuskogee, Sequoyah43 min
May 29, 1:39 PM CDTFlash Flood WarningTSAMayes6 hr
May 29, 1:40 PM CDTTornado WarningTSAHaskell, Muskogee, Sequoyah35 min
May 29, 1:44 PM CDTSevere Thunderstorm WarningTSAMayes46 min
May 29, 1:47 PM CDTSevere Thunderstorm WarningTSACherokee, Wagoner43 min
May 29, 2:13 PM CDTTornado WarningTSACherokee, Sequoyah47 min
May 29, 2:18 PM CDTFlash Flood WarningTSACherokee, Haskell, Muskogee, Sequoyah, Wagoner4 hr
May 29, 2:18 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes42 min
May 29, 2:31 PM CDTTornado WarningTSADelaware, Mayes29 min
May 29, 2:51 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee39 min
May 29, 2:53 PM CDTFlash Flood WarningTSACraig, Delaware, Ottawa4 hr
May 29, 2:54 PM CDTTornado WarningTSADelaware, Ottawa36 min
May 29, 3:05 PM CDTTornado WarningTSAAdair, Cherokee25 min
May 29, 3:20 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa55 min
May 29, 3:28 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee37 min
May 29, 3:55 PM CDTSpecial Weather StatementTSAAdair35 min
May 29, 4:48 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha42 min
May 29, 5:22 PM CDTAreal Flood AdvisoryTSAChoctaw, Pushmataha53 min
May 29, 5:46 PM CDTAreal Flood WarningTSANowata, Okfuskee, Okmulgee, Rogers, Tulsa, Wagoner4 hr
May 29, 6:32 PM CDTFlash Flood WarningTSAChoctaw, Latimer, LeFlore, Pittsburg, Pushmataha6 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.